Discussions that mention provera

Headaches & Migraines board


I was on Topamax for a little over a year. Just stopped and now on Pamelor.

I didn't notice any change until I reached 100 mg. The tried me first at 75 but it wasn't doing anything. Once I reached 100 mg. I was virtually migraine free. Even when I did get a migraine, which was very rare, it wasn't no where as bad as it had been before starting the med. I have stroke like symptoms with my migraines. With the Topamax, I would just get the numbness and tingling and a mild migraine. I didn't even need an abortive.

After going on Depo Provera though my migraines started to get bad again. The neuro increased me to 125 mg. This worked well. I had the pop side effect, as well. After I got off the Depo we decreased me to 75 mg and it worked for ok. I noticed a slight increase in migraines but they still weren't awful. Then, I went on another birth control for endometriosis a few months ago and BAM! the migraine monster came back in full force! We increased me back up to 125 mg. but this time it wasn't working. I had terrible cognitive problems, don't know peoples name, spelling. It was awful. I've been off Topamax for 3 weeks now and I'm still having some small cognitive problems, so I'm thinking it may not have been the Topamax but the 5 day migraine attack that I had before getting off the med.

Topamax is a type of med that you'll either love or hate. If you want I can message you a wonderful on-line support group for Topamax users. These people really help.